# SDR AU960759

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Cont O300A
- Propeller: Mcauly 1C172EM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 629404
- Condition: Sticking
- Location: R Eng Cyl Exh
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) EXHAUST VALVE STUCK - OTHER FIVE VALVES TIGHT IN VALVE GUIDES
